# SDR SWAA2012120510243

- Difficulty date: November 14, 2012
- Submitted: December 5, 2012
- Operation: Air carrier
- Aircraft: N660SW
- Make and model: Boeing 737301
- Aircraft serial: 23230
- Aircraft time: 82,394 hours, 62,305 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6547958
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB IN THE AFT CARGO COMPARTMENT BETWEEN BS 807 AND BS 827 STRINGER 27R.  REPLACED WEB IN THE AFT CARGO COMPARTMENT BETWEEN BS 807 AND BS 827 STRINGER 27R IAW B737-300 SRM 51-10-02 AND DRAWING 65-47958.
